# SDR SWIA200110124

- Difficulty date: August 20, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 6,806 hours, 10,086 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Misaligned
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL RECEIVED TRIPLE CHIME AND CARGO LIGHT. ADJUSTED CARGO DOOR MICROSWITCHES FOR WARNING LIGHT.  CHECKS GOOD.
